Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 340, NWS Jackson, MS

August 21, 2014Lawrence County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 21, 2014, 5:15 PM CDT for Lawrence County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2014, 5:15 PM CDT (22:15 UTC)
Expired
Aug 21, 2014, 5:45 PM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 5:35 PM CDTTSTM WND DMG4 W Hebron, MSTREES DOWNED ACROSS CROOKED CREEK RD.
Aug 21, 5:40 PM CDTTSTM WND DMGNew Hebron, MSPOWER POLES DOWNED AND TREES DOWNED IN THE TOWN OF NEW HEBRON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1029 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WUUS54 KJAN 212215
SVRJAN
MSC077-212245-
/O.NEW.KJAN.SV.W.0340.140821T2215Z-140821T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT THU AUG 21 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WANILLA...
  AND WAS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHEASTERN LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3173 9018 3174 8997 3157 8998 3156 8998
      3156 9018
TIME...MOT...LOC 2216Z 180DEG 0KT 3165 9006

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
775 
WWUS54 KJAN 212231
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT THU AUG 21 2014

MSC077-212245-
/O.CON.KJAN.SV.W.0340.000000T0000Z-140821T2245Z/
LAWRENCE MS-
531 PM CDT THU AUG 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LAWRENCE COUNTY UNTIL 545 PM CDT...

AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WANILLA...AND
WAS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OMA AND NEW HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3173 9018 3174 8997 3157 8998 3156 8998
      3156 9018
TIME...MOT...LOC 2232Z 180DEG 0KT 3165 9006

HAIL...0.88IN
WIND...60MPH

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:15 PM CDT, 1 hour earlier.

Area forecast discussion, Aug 21, 4:15 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU AUG 21 2014

.DISCUSSION...A MESOSCALE CONVECTIVE VORT LEFTOVER FROM CONVECTION
YESTERDAY HAS HELPED TO SPUR SCATTERED TO NUMEROUS SHOWERS AND
STORMS IN THE LAST SEVERAL HOURS...FOCUSED ACROSS CENTRAL LA AND FAR
SOUTHWESTERN MS. ELSEWHERE THE EFFECT OF THE PREVAILING AND
STRENGTHENING RIDGE ALOFT IS KEEPING CONVECTION ISOLATED AT BEST.
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING
HOURS ANTICIPATE CONVECTION TO REMAIN MOST CONCENTRATED OVER
SOUTHWESTERN ZONES WITH LITTLE IMPETUS TO LINGER MUCH PAST SUNSET.
WE WILL BE WATCHING MORE VIGOROUS CELLS CLOSELY OVER THE NEXT FEW
HOURS FOR MICROBURST POTENTIAL SINCE THE ENVIRONMENT IS SOMEWHAT
SUPPORTIVE OF ENHANCED DOWNDRAFTS. ANY SEVERE ACTIVITY SHOULD BE
EXTREMELY ISOLATED AT BEST AND THUS NOTHING WILL BE MENTIONED IN THE
HWO.

THE PATCHY RAINFALL IN WESTERN ZONES THIS AFTERNOON IS HELPING TO
BREAK THE HEAT A BIT IN THOSE AREAS...BUT ELSEWHERE HOT AND MUGGY
CONDITIONS ARE LEADING TO HEAT INDEX VALUES RANGING FROM 100 TO 105
CURRENTLY. MUGGY AND UNCOMFORTABLE CONDITIONS WILL PERSIST INTO THIS
EVENING BUT CONDITIONS SHOULD COOL DOWN ENOUGH LATE TONIGHT TO KEEP
HEAT ADVISORIES FROM BECOMING NECESSARY (SINCE LOW TEMPS REMAINING
ABOVE 75 ARE ALSO CRITERIA TO MEET ADVISORY STATUS). TOMORROW AND
INTO THE WEEKEND THE PREVIOUSLY-MENTIONED RIDGE WILL BE AN EVEN
BIGGER PLAYER...INCREASING HEAT AND DOING A BETTER JOB AT
SUPPRESSING AFTERNOON CONVECTION. MAV HIGHS IN THE MID TO UPPER 90S
TOMORROW THROUGH THE WEEKEND LOOK MAINLY ON TRACK WITH LOW
TEMPERATURES STILL EXPECTED TO REMAIN UNDER WHAT IS NEEDED TO
SATISFY HEAT ADVISORY CRITERIA. AFTER TODAY ANY ISOLATED AFTERNOON
SHOWERS AND STORMS IN OUR REGION SHOULD BE CONFINED TO FAR SOUTHERN
AREAS...SOMEWHAT TIED TO SEABREEZE BOUNDARIES CASCADING NORTH FROM
THE COAST. /BB/

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT THU AUG 21 2014/

LONG TERM...MONDAY THROUGH WEDNESDAY...AS WE GO INTO NEXT WEEK DEEP
MOISTURE WILL BUILD ACROSS THE REGION FROM THE EAST. THIS WILL GIVE
THE REGION A BREAK IN WARM AFTERNOON HIGH TEMPERATURES. THUS 850MB
TEMPS WILL COOL SOME INTO THE MIDDLE 20S DEGREE C. RAIN CHANCES WILL
PICK UP AS DEEP TROPICAL MOISTURE BUILDS ACROSS THE REGION AND PWATS
WILL INCREASE TO AROUND 2.2 INCHES. THERE WILL BE DECENT INSTABILITY
FOR SOME CONVECTIVE CHANCES FROM MONDAY THROUGH WEDNESDAY WITH SOME
LOCALLY HEAVY RAINFALL POTENTIAL. THE MEAN RIDGING WILL FLUCTUATE
SOME DURING THE UPCOMING WORK WEEK.

AS FAR AS THE TROPICS ARE CONCERNED MODELS ARE GENERALLY TRENDING
TOWARD KEEPING TROPICAL SYSTEMS AWAY FROM THE GULF OF
MEXICO...PUSHING THEN OFF THE EAST COAST. HOWEVER...WE WILL STILL BE
MONITORING THE SITUATION CLOSELY AS A FEW GFS AND EUROPEAN ENSEMBLE
MEMBERS DO STILL MANAGE TO PUSH TROPICAL LOWS INTO THE GULF AS THEY
AVOID BEING PICKED UP BY THE TROUGH TO THE NORTH.

AS FAR AS MODEL DIFFERENCES GO MOST OF THE ENSEMBLES... EURO...NAVY
AND UK MODELS KEEP THE MEAN RIDGE DOMINANT OVER OUR REGION. THE GFS
TRIED TO BRING AN UPPER TROUGH OVER THE CENTRAL PLAINS AND
EVENTUALLY PUSHED A FRONT TOWARD THE REGION FOR THE LATER PART OF
THE WORK WEEK...WHICH SEEMS TO BE AN OUTLIER. MODELS WERE IN GENERAL
AGREEMENT WITH THE WEEKEND HEAT AND INCREASE IN TROPICAL MOISTURE
FROM THE EAST FOR NEXT WEEK.

ALL IN ALL...DID NOT MAKE TOO MANY LARGE DEVIATIONS FROM MEX POPS
AND TEMPS THROUGH THE EXTENDED PERIOD. /17/BB/

&&

.AVIATION...VFR CONDS CURRENTLY PREVAIL AT ALL TAF SITES AND WILL
CONTINUE AT MOST INTO THE EVENING. SHOWERS/STORMS ARE PSBL AT MAINLY
IN W TO SW MS TO NE LA...WHICH COULD POTENTIALLY BRING DOWN
KGLH/KJAN TO MVFR/IFR CEILINGS BRIEFLY AROUND 20-23Z. WINDS WILL BE
LIGHT MAINLY FROM THE W TO SW AROUND 4-8KTS THIS AFTERNOON. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  97  74  97 /  13   8   8  10
MERIDIAN      72  97  72  98 /  12   9  10   9
VICKSBURG     72  96  72  97 /  13   7   4   8
HATTIESBURG   74  97  74  98 /  13  19   8  19
NATCHEZ       73  94  73  95 /  13  14   4  14
GREENVILLE    74  97  73  98 /  12   5   4   2
GREENWOOD     73  97  72  98 /  11   5   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/DC/17
Hazardous weather outlook, Aug 21, 2:33 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT THU AUG 21 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
221945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
233 PM CDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...FRIDAY

THERE IS AN ELEVATED RISK FOR DANGEROUS AFTERNOON HEAT AND HUMIDITY
LEVELS FRIDAY AS MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE 101 TO
105 DEGREES OVER THE ENTIRE OUTLOOK AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

MAXIMUM HEAT INDEX VALUES RANGING BETWEEN 103 AND 108 ARE EXPECTED
TO CONTINUE OVER THE ENTIRE OUTLOOK AREA EACH AFTERNOON THIS WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

19

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115
 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105
 DEGREES FOR 5 CONSECUTIVE DAYS.
HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT
 INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE
 DAYS.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO
 THREE DAYS.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE
 DAYS.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 21, 4:41 PM CDT, 34 minutes before
MSZ062-063-212210-
LINCOLN MS-LAWRENCE MS-
441 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT THU AUG 21 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER EAST LINCOLN AT 442 PM CDT...
MOVING NORTH AT 5 MPH.

PEOPLE IN WEST CENTRAL LAWRENCE AND EAST CENTRAL LINCOLN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3160 9028 3158 9015 3142 9020 3145 9033
TIME...MOT...LOC 2142Z 192DEG 3KT 3149 9027

JA
Local storm report, Aug 21, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT THU AUG 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     11 NW BROOKHAVEN        31.72N 90.56W
08/21/2014                   COPIAH             MS   PUBLIC

            TREES AND POWER LINES DOWNED NEAR JACKSON LIBERTY RD AND
            MIDWAY RD.

&&

DL
Special weather statement, Aug 21, 5:06 PM CDT, 9 minutes before
MSZ063-212235-
LAWRENCE MS-
506 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT THU AUG 21 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF WANILLA AT 507 PM
CDT...MOVING NORTH AT 10 MPH.

PEOPLE IN CENTRAL LAWRENCE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3170 9015 3172 8999 3152 9000 3158 9011
TIME...MOT...LOC 2207Z 177DEG 7KT 3165 9006

JA
Special weather statement, Aug 21, 5:08 PM CDT, 7 minutes before
LAZ024-026-212240-
CONCORDIA LA-CATAHOULA LA-
508 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT THU AUG 21 2014

...STRONG STORMS OVER CATAHOULA AND CONCORDIA PARISHES...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF WEST FERRIDAY AT
508 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL CATAHOULA AND NORTHWESTERN CONCORDIA PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3147 9156 3151 9190 3179 9181 3175 9153
TIME...MOT...LOC 2208Z 009DEG 3KT 3168 9165

EEC
Special weather statement, Aug 21, 5:09 PM CDT, 6 minutes before
MSZ054-062-212240-
LINCOLN MS-COPIAH MS-
509 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT THU AUG 21 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF WESSON AT 510 PM
CDT...MOVING NORTH AT 10 MPH.

PEOPLE IN SOUTH CENTRAL COPIAH AND NORTHEASTERN LINCOLN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3180 9039 3180 9022 3167 9024 3167 9040
TIME...MOT...LOC 2210Z 177DEG 7KT 3171 9030

JA
Special weather statement, Aug 21, 5:13 PM CDT, 2 minutes before
MSZ049-212245-
RANKIN MS-
513 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT THU AUG 21 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF BRANDON AT 513 PM
CDT...MOVING NORTHEAST AT 5 MPH.

PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3243 8995 3235 8974 3217 8986 3224 9002
TIME...MOT...LOC 2213Z 207DEG 3KT 3228 8994

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 3:41 PM CDTSpecial Weather StatementJANFranklin59 min
Aug 21, 4:00 PM CDTSpecial Weather StatementJANCopiah60 min
Aug 21, 4:20 PM CDTSpecial Weather StatementJANLincoln30 min
Aug 21, 4:36 PM CDTSpecial Weather StatementJANCopiah29 min
Aug 21, 4:41 PM CDTSpecial Weather StatementJANLawrence29 min
Aug 21, 5:06 PM CDTSpecial Weather StatementJANLawrence29 min
Aug 21, 5:09 PM CDTSpecial Weather StatementJANCopiah31 min
Aug 21, 5:13 PM CDTSpecial Weather StatementJANRankin32 min
Aug 21, 5:19 PM CDTSpecial Weather StatementJANJefferson Davis26 min
Aug 21, 5:25 PM CDTSevere Thunderstorm WarningJANRankin31 min
Aug 21, 5:30 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith30 min
Aug 21, 5:32 PM CDTSpecial Weather StatementJANRankin28 min
Aug 21, 5:39 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson44 min
Aug 21, 5:43 PM CDTSpecial Weather StatementJANWashington32 min
Aug 21, 6:02 PM CDTSpecial Weather StatementJANRankin33 min
Aug 21, 6:10 PM CDTSevere Thunderstorm WarningJANSimpson27 min
Aug 21, 6:13 PM CDTSpecial Weather StatementJANMadison32 min
Aug 21, 6:18 PM CDTSpecial Weather StatementJANLamar32 min
Aug 21, 6:28 PM CDTSevere Thunderstorm WarningJANMadison34 min
Aug 21, 6:42 PM CDTSpecial Weather StatementJANSmith28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.